# SDR DALA2019031901896

- Difficulty date: March 18, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 45,920 hours, 4,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7109, L/P 5801331) EMERGENCY LIGHTS ON SEATS 10-12 L/R INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY PER AMM 32-52 OPS CKS GOOD.
